MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 PNEUMATIC; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 PNEUMATIC; MOTOR, DRILL, PNEUMATIC
Model Number PM800
Medical Device Problem Codes Loss of Power (1475); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3:product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of detachment of component.It was reported there was no patient involvement.Repair request escalated to product event due to customer indication that this report is a complaint.
 
Additional Manufacturer Narrative
Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Initial report was submitted as detached bearings due to wrong coding, based on additional information, the customer allegation states that the device stops working.Hence, the event doesn't contain any injury and no past history of serious injury, the event is not reportable.H3:product analysis:evaluation determined that the pm800 does not run properly.The likely cause of failure is identified as ruptured exhaust hose.It was also noted that the device sounds rough, the bearings are worn, the housing is scratched, it is not possible disassemble the motor housing from the swivle, and the swivle got damaged during disassembly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of stops working.It was reported there was no patient involvement.Repair request escalated to product event due to customer indication that this report is a complaint.

Brand Name
MOTOR MR8 PNEUMATIC
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20804910
Report Number1625507-2024-01134
Device Sequence Number13109561
Product Code HBB
UDI-Device Identifier00643169912137
UDI-Public00643169912137
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM800
Device Catalogue NumberPM800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown